# SDR AALA202512184629

- Difficulty date: December 15, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 55,623 hours, 28,426 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Warning Message
- Location: Center Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ACCOUNT MAINTENANCE CENTER TANK PUMP 2 ECAM SYSTEM FAULT. DECESSION MADE TO RETURN TO DFW NO EMERGENCY DECLARED, AND FLIGHT WAS NOT OVERWEIGHT FOR LANDING. AIRCRAFT LANDED WITHOUT INCIDENT AND TAXIED TO GATE UNDER ITS OWN POWER.  (OPEN)
